Wellspring Meds

Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength | 200 Count Tablets

$12.95
  • Maximum Strength Ingredients: The active ingredient in Welmate Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Suda-fed PE Congestion.
  • Nasal Decongestant: Non-drowsy formula that temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. Also reduces fever, helps relieve headaches and minor aches and pain.
  • Breathe Easier, Feel Better: Welmate's Maximum Strength Nasal Decongestant PE works by decreasing swelling in the nose and ears. This helps to lessen discomfort and makes it easier to breathe by relieving sinus pressure, nasal blockages and sinus congestion.
  • Non-Drowsy, All-Day Relief: Take Welmate's nasal decongestant tablets anytime throughout the day. Our product relieves painful pressure and nasal congestion to help you breathe and think more clearly.
  • Directions for Use: For adults and children 12 years and over: take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours.


Compare to Sudafed PE congestion active ingredient. Treat common  cold symptoms with Welmate maximum strength nasal decongestant PE,  Phenylephrine HCl, 10 mg. This cold medicine provides maximum strength,  non-drowsy relief for nasal and sinus congestion and sinus pressure due  to the common cold, hay fever or other upper respiratory allergies.  Welmate maximum strength nasal decongestant PE, Phenylephrine HCl, 10  mg does not contain Pseudoephedrine.

Earn $1.30 per sale

Amazing Brands effortlessly selling 72.9K products